default-icon
Joint pain after vaccination
I had got covaxin 5 days back and since 3 says I am having joint pain in legs and foot joint and no fever.
20 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

This is not related with vaccination u can take DOLO 650 1 sos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.